Research reports (unpublished)

[A] Random truncations of Haar distributed matrices and bridges (with C. Donati-Martin)  (2013)  Hal

[B] Asymptotical behaviour of the presence probability in branching random walks and fragmentations  (with J. Bertoin)  (2004) arXiv

[C] Addendum to "Sum rules via large deviations"  (with F. Gamboa and J. Nagel) (2016)   arxiv

Preprint submitted

Some gateways between sum rules (with F. Gamboa and J. Nagel) arxiv   Hal  (2023)

Published papers

[60] Sum rules via large deviations : extension to polynomial potentials and the multi-cut regime. (with F. Gamboa and J. Nagel)    arxiv J.Funct. Anal. vol. 282 (2022) erratum

[59] Large  deviations for spectral measures of some spiked matrices (with N. Noiry), Random Matrices: Theory and Applications vol. 11 (4) 2022 Hal 

[58] Invariance principle for clocks (with Maria Emilia Caballero) 
"Séminaire de Probabilités volume LI,
Lecture Notes in Math. 2301 (2022)  arxiv

[57] Large deviations and Wschebor's theorems (with J. Leon)   arxiv  (2019),  
 Advances in Probability and Mathematical Statistics,  
(2021)  erratum

[56]  A matrix version of a higher-order Szegö theorem. arxiv  
Journal of Approximation Theory ,
June 2021.

[55] Sum rules and large deviations for spectral matrix measures in the Jacobi ensemble (with F. Gamboa and J. Nagel)  arxiv 
Random Matrices: Theory and Applications vol 10 , Number 1 (2021)  erratum

[54] Sum rules and large deviations for spectral matrix measures (with F. Gamboa and J. Nagel)  arXiv
vol. 25 number 1 (2019) erratum

[53] Mod-Gaussian convergence for random determinants and random characteristic polynomials (with M. Dal Borgo and E. Hovhannisyan)  arxiv
Ann. IHP
A, vol. 20 number 1 (2019)   

[52] Asymptotic results in solvable two-charge models (with M. Dal Borgo and E. Hovhannisyan)   arxiv
Electronic Comm. in Prob.
vol. 23 number 16 (2018) 

[51] Asumptotic properties of  the densities in  beta-ensembles (with M. Dal Borgo and E. Hovhannisyan)  arxiv
J. Stat. Phys. 170:439-465 (2018) 

[50] Sum rules and large deviations for spectral measures on the unit circle (with F. Gamboa and J. Nagel)   arXiv
Random Matrices: Theory and Applications , vol 06, Number 01 (2017)  MR3612269  erratum

[49] Large deviations for near-extreme eigenvalues in  the beta-ensembles (with C. Donati-Martin) arxiv
Electronic J. Probab. Vol. 21

[48] Sum rules via large deviations (with F. Gamboa and J. Nagel)  arXiv 
J. Funct. Anal., Vol. 270, Number 2, 509-559 (2016)  MR3425894 erratum

[47] Limit theorems for orthogonal polynomials related to circular ensembles (with J. Najnudel and A. Nikeghbali) arXiv
J. Theoret. Prob.  29:1199–1239 (2016)  
[46] Large deviations for clocks of self-similar processes (with N. Demni and M. Zani)   Hal  arXiv 
Séminaire de Probabilités XLVII Special Volume Marc Yor
Lecture Notes in Math. 2137 (2015). MR3444309

[45] Bridges and random truncations of random matrices (with V. Beffara and  C. Donati-Martin) arXiv
Random Matrices: Theory and Applications, vol : 03, Number: 02 (April 2014).  Zbl. 1301.15020

[44] Operator-valued spectral measures and large deviations (with F. Gamboa)  arXiv
Journal of Statistical Planning and Inference  154, 72-86 (2014)

[43] Large Deviations for Random Matricial Moment Problems (with F. Gamboa, J. Nagel, J. Wagener) arXiv
J Multivariate Analysis Vol. 106, 17-35 April 2012  

[42] Truncation of  Haar unitary matrices, traces and bivariate Brownian bridge (with C. Donati-Martin)
Random Matrices: Theory and Applications, Nov. 2011 DOI No: 10.1142/S2010326311500079  
 Hal  Zbl. 1247.15031

[41] Large deviations for random spectral measures and sum rules (with F. Gamboa)  
Applied Mathematics Research Express AMRX doi ABR009 (2011) 

 Hal: 00276017v2
MR2835992 Zbl. 1261.600008 pdf erratum

[40] Martingales and rates of presence in homogeneous fragmentations (with N. Krell) 
 Stoch. Proc. and their Appl. Vol 121 (1), 135-154 (2011)  pdf   MR2739009

[39] Generalized Dirichlet distributions on the ball and moments (with F. Barthe, F. Gamboa, and L-V. Lozada-Chang)   
Lat. Am. J. Probab. Math. Stat.Vol 7, 319-340 (2010)    pdf

[38] Ewens measures on compact groups and hypergeometric kernels (with P. Bourgade and A. Nikeghbali) 
Séminaire de Probabilités XLIII Lecture Notes in Math. 2006,  351-377 (2010) pdf   MR2790381  Zbl 1228.6011

[37] Canonical moments and random spectral measures (with F. Gamboa)
J. Theoret. Probab. 23, 1015-1038 (2010)   pdf   erratum

[36] Circular Jacobi Ensembles and  deformed Verblunsky coefficients (with P. Bourgade and A. Nikeghbali),
Int. Math. Res. Notices  (2009) 2009:4357-4394   pdf
 MR2558335 Zbl 1183.33013

[35] On the reduction of a random basis (with A. Akhavi and J-F. Marckert), 
13 (2009) 437-458 pdf    Zbl 1185.1530
[34] Asymptotic behavior of random determinants in the Laguerre, Gram and Jacobi ensembles,
ALEA Lat. Am. J. Probab. Math. Stat. Vol. III 181-230 (2007)  pdf erratum MR2365642

[33] The characteristic polynomial on compact groups with Haar measure : some equalities in law  (with P. Bourgade and A. Nikeghbali),  
Comptes Rendus Mathématiques
, Vol. 345, n°4, 229-232 (2007) pdf

[32] Martingales and Profile of Binary Search Trees (with B. Chauvin, Th. Klein and J-F. Marckert), 
Electronic J.  Probab. Vol. 10 Paper n° 12, 420-435 (2005) pdf  MR2147314

[31] Discretization methods for homogeneous fragmentations (with Jean Bertoin), 
J. London Math. Soc.Vol 72,  n°1  (2005) pdf  MR2145730

[30] Connecting Yule process, bisection and binary search tree via martingales (with Brigitte Chauvin),  
J. of the Iranian Stat. Society  Vol. 3 , n° 2 (2004) pdf

[29] A study of the Hartman-Watson distribution motivated by numerical problems related to Asian option pricing (with Pauline Barrieu and Marc Yor),  
J. of Appl. Probab. Vol.41 (4) 1049-1058 (2004)
pdf MR2122799

[28] Large deviations for cascades and cascades of large deviations, 
Proceedings of the Third Colloquium on Mathematics and Computer Science, Vienna (2004) (Birkhauser)
pdf  MR2090525

[27] A LDP for squares of Bessel and Ornstein-Uhlenbeck processes (with Catherine Donati-Martin, Marc Yor and Marguerite Zani), 
Probab. Th. and Rel. Fields, vol. 129, 2004 
pdf  Zbl.1055.60017 MR2063378

[26] Limit Theorems for Multiplicative Processes (with Quansheng Liu and Emmanuel Rio), 
J. Theoret. Probab., vol. 16, n°4, 2003
.pdf Zbl 1039.60035

[25] A LDP result for the strong Arc-Sine law (with Marc Yor and Marguerite Zani)
J. Theoret. Probab., vol. 15, n°3, 2002
 pdf  Zbl. 1011.60006  MR1922447

[24] Limit Theorems for Mandelbrot's Multiplicative Cascades (with Quansheng Liu) 
Annals of Applied Probability Vol 10, (2000)  

[23] Sharp large deviations for the Ornstein-Uhlenbeck process (with Bernard Bercu) 
Theory of Prob. and its Applic., Vol 46-1 dans l'édition russe et 2002 dans l'édition SIAM
pdf  MR1968706

[22] Large deviations and branching processes,   (Sozopol, 1997). 
Pliska Stud. Math. Bulgar. 13 (2000), 15--38. 
pdf Zbl  0967.60083 MR1800359

[21] A functional large deviations principle for quadratic forms of Gaussian stationary processes. (with Fabrice Gamboa and Marguerite Zani) Statist. Probab. Lett. 43 (1999), no. 3, 299--308 pdf  MR1708097

[20] Large deviations for quadratic forms of stationary Gaussian processes. (with Bernard Bercu and Fabrice Gamboa ) 
Stochastic Process. Appl. 71 (1997), no. 1, 75--90 

[19] Boltzmann-Gibbs weights in the branching random walk  (with Brigitte Chauvin). in Classical and modern branching processes (Minneapolis, 1994), 41--50, IMA Vol. Math. Appl., 84, Springer, New York, 1997. pdf

[18] On two measures defined on the boundary of a branching tree. (with Quansheng Liu) in  Classical and modern branching processes (Minneapolis, 1994), 187-201, IMA Vol. Math. Appl., 84, Springer, New York, 1997 pdf  Zbl 0867.60065

[17] Laplace asymptotics for reaction-diffusion equations. (with Gérard Ben Arous) 
Probab. Theory Related Fields 97 (1993), no. 1-2, 259--285.  

[16] Precise estimates of presence probabilities in the branching random walk. 
Stochastic Process. Appl. 44 (1993), no. 1, 27-39. Zbl 0773.60084 

[15] Growing conditioned trees. (with Brigitte Chauvin and Anton Wakolbinger) 
Stochastic Process. Appl. 39 (1991), no. 1, 117--130. Zbl 0747.60077 

[14] Fluctuations of spatial branching processes with mean-field interaction. (with Brigitte Chauvin and Pablo Olivares)
Adv. in Appl. Probab. 23 (1991), no. 4, 716-732.  Zbl 0745.60045 

[13] Construction et propriétés de martingales des processus de branchement spatiaux interactifs (with Sylvie Roelly) 
International Statistical Review/Revue Internationale de Statistique  58 (1990), no. 2, 173-189. Zbl

[12] Supercritical branching Brownian motion and K-P-P equation in the critical speed-area.  (with Brigitte Chauvin)
Math. Nachr. 149 (1990), 41--59. Zbl 0724.60091 

[11] Unscaled spatial branching processes with interaction: macroscopic equation and local equilibrium. (with Brigitte Chauvin and Pablo Olivares) Stochastic Anal. Appl. 8 (1990), no. 4, 445- 461 (1991)  Zbl 0727.60098 MR1091542

[10] A stochastic simulation for solving scalar reaction-diffusion equations.  (with Brigitte Chauvin)
Adv. in Appl. Probab. 22 (1990), no. 1, 88--100 

[9] Processus de Dawson-Watanabe conditionné par le futur lointain. (with Sylvie Roelly) 
C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), no. 14, 867--872.

[8] KPP equation and supercritical branching Brownian motion in the subcritical speed area. Application to spatial trees. (with Brigitte Chauvin) Probab. Theory Related Fields 80 (1988), no. 2, 299--314. MR0968823

[7] Espérances et majorations pour un processus de branchement spatial markovien. 
Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), no. 3, 459--497.     pdf

[6] Probabilités de présence dans un processus de branchement spatial markovien. 
Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), no. 1, 37--61.   pdf    MR0877384

[5] Comportement asymptotique d'un processus  de branchement spatial en zone sous-critique.  
C. R. Acad. Sci. Paris
Sér. I Math. 299 (1984), no. 17, 887--890. erratum

[4] Grandes déviations, dynamique de populations et phénomènes malthusiens. (avec Catherine Laredo) 
Ann. Inst. H. Poincaré Sect. B (N.S.) 19 (1983), no. 4, 323--350.  pdf   Zbl 0532.60084

[3] Estimation non paramétrique de l'espérance et de la variance de la loi de reproduction d'un processus de ramification. (avec Camille Duby)
Ann. Inst. H. Poincaré Sect. B (N.S.) 18 (1982), no. 2, 149--163.  pdf

[2] Lois empiriques dans les processus de branchement spatiaux homogènes supercritiques. 
C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 20, 933--936. 

[1] Lois de Zipf et sources markoviennes. 
Ann. Inst. H. Poincaré Sect. B (N.S.) 14 (1978), no. 2, 169--188  
(Errata : Ann. Inst. H. Poincaré Sect. B (N.S.) 15 (1979), no. 2, 195--196  pdf). 

Other publications

[2] Les méthodes particulaires de Sherman et Peskin. In Probabilités Numériques, Ed N. Bouleau et D. Talay (INRIA), with Brigitte Chauvin, (1992)

[1]   Superconcentrateurs. 
Publications Mathématiques d'Orsay, 87-01. Université de Paris-Sud, Département de Mathématiques, Orsay, 1987. vi+37 pp pdf